# SDR DALA2025040802727

- Difficulty date: March 12, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 75,602 hours, 30,211 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0854354) CORROSION FLOOR PANEL 140DF AT AFT CARGO COMPARTMENT. FABRICATED FLOOR PANEL 140DF AT AFT CARGO COMPARTMENT AS PER ER/A 624640-14 REV. ORIGINAL.
